# SDR DALA1107189857

- Difficulty date: January 29, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1136 L14-15r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 1136, BETWEEN L14R-L15R SHEAR TIE CRACKED AT PYLON SUPPORT MOUNT FASTENER.  R & R SHEAR TIE AT MAIN PASSENGER, STA 1136, PYLON SUPPORT BETWEEN L14R & L15R IAW SRM 51-10-4, 51-30-4, 51-30-05 AND DWG SRO9540004.  REQUIRED INSP COMPLETED.
